Rippled quasi-perpendicular collisionless shocks: Local and global normals

Record Type

  • Journal Articles

Full Title

  • Rippled quasi-perpendicular collisionless shocks: Local and global normals

Author(s)

  • Ofman L, Gedalin M

Publication Title

Publication Title (abbreviated)

  • J GEOPHYS RES-SPACE

Publication Date

  • 2013 Oct

DOI

  • 10.1002/2013JA018780

ISSN

  • 2169-9380

Volume

  • 118

Issue

  • 10

Page Count

  • 8

First Page

  • 5999

Last Page

  • 6006

Keyword(s)

Citation

  • Ofman L, Gedalin M. Rippled quasi-perpendicular collisionless shocks: Local and global normals. J GEOPHYS RES-SPACE. 2013;118 (10):5999-6006.

Permissions

  • Copyright 2013 American Geophysical Union.

Conditions of Use

  • Author can't archive pre-print (i.e., pre-refereeing)
  • Author can't archive post-print (i.e., final draft post-refereeing)
  • This publisher's policies have not been checked by RoMEO.
  • Please contact the publisher for further information if necessary

More usage information may be available at SHERPA/RoMEO